By the same authors

From the same journal

From the same journal

Operator product expansions as a consequence of phase space properties

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Physics
DatePublished - 2005
Volume46
Number of pages13
Pages (from-to)082304
Original languageEnglish

Abstract

The paper presents a model-independent, nonperturbative proof of operator product expansions in quantum field theory. As an input, a recently proposed phase space condition is used that allows a precise description of point field structures. Based on the product expansions, we also define and analyze normal products (in the sense of Zimmermann).

Research outputs

Activities

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations